MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE

INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Model Number M00202175924P0
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(10/3233) it was reported that the product is available for investigation, it should be returned to intervascular for examination.(3331/213) the device history records review concluded that there was no deviation identified related to the reported event.(4109/213) the review of historical data indicated that no other similar complaint was reported for the same sterilization lot number 22k05.(4102/3233) one retention sample from another sterilization lot number was selected based on the same textile fabric, and the same coating date and parameters as the involved device.A visual inspection of it will be performed.(11) the investigation is still ongoing.A follow up report will be sent upon completion of the investigation.
 
Event or Problem Description
It was initially reported to intervascular that when the surgeon opened the package, he noticed some dark spots on the surface of the graft.The surgeon didn't use the product, he used another graft instead to complete the operation.Additional information received from the initial reporter confirmed that the surgery was not delayed since the surgeon identified the issue just after he opened the package and no preliminary steps were performed on the graft.
 
Additional Manufacturer Narrative
(10/4248) the involved device was returned to intervascular.A visual inspection was performed by the quality assurance (qa) supervisor, who observed that the product has been handled by the customer.Indeed, the packaging was opened and some of its components were missing.The graft presented numerous black/brown spots on both the front and back surfaces.Moreover, the body of the graft shows lighter spots that could be related to collagen spots, but it is not certain due to the condition of the returned product.(4102/213) one retention sample from a different sterilization lot number was selected based on the same fabric type (woven) and the same coating date and parameters as the involved product.A visual inspection of the retention sample was performed by the qa supervisor, it is concluded that the retention sample is in compliance with the specifications.(19/4315) based on the investigation findings, no conclusion can be drawn on the exact origin of the reported stains.Following the involved product inspection, it was revealed that the product has been manipulated by the customer.Therefore, considering the general condition of the returned product, it is not possible to identify the origin of the stains reported in this complaint.However, the conducted investigation and testing performed suggest that the product was not defective at the time of manufacturing.
 
Event or Problem Description
Complaint #(b)(4).

Brand Name
HEMASHIELD PLATINUM WOVEN
Common Device Name
GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
clemence vaneenoge
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key17170027
Report Number1640201-2023-00018
Device Sequence Number20633237
Product Code MAL
UDI-Device Identifier00384401018636
UDI-Public(01)00384401018636
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K021213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00202175924P0
Device Catalogue NumberM00202175924P0
Device Lot Number22K05
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2023
Supplement Date Received by Manufacturer07/10/2023
Initial Report FDA Received Date06/21/2023
Supplement Report FDA Received Date07/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown